No, hydrochlorothiazide has not been known to cause a cough but if you take any ACE inhibitors for your blood pressure, that could be the culprit. ACE inhibitors are notorious for causing a dry, persistent, unproductive cough. Drugs that are ACE inhibitors are Lotensin (benazepril), Capoten (captopril), Vasotec (enalapril), Monopril (fosinopril), Zestril (lisinopril), Accupril (quinapril hydrochloride), Altace (ramipril), among a few others. If you take any of these for hypertension or high blood pressure, talk to your Dr about an alternative.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2013 • 5 answers
Posted 1 Aug 2015 • 1 answer
Posted 7 Sep 2015 • 1 answer
Posted 12 Mar 2016 • 0 answers
Posted 3 Oct 2016 • 2 answers